# SDR SWIA202164550

- Difficulty date: December 9, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH OVERWING EMER DOOR HAS CORRODED INTERIOR HARDWARE FOR ATTACHING HANDLE MECHANISM. MARKED.   (C CHECK RO 2/17/2022)   REMOVED CORRODED AND INSTALLED NEW INTERIOR HARDWARE FOR ATTACHING HANDLE MECHANISM IN LH OVERWING EMERGENCY DOOR IAW CRJ700 AMM 52-21-02-000-801-A01/52-21-02-400-801-A01 TORQUE WRENCH SN:TUC 4978 CAL DUE: 31-JUL-22. OPS CHECK GOOD. NO DEFECTS NOTED.
